Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Suggest treatment for side effects caused by overdose of parecetamol

Premium Questions

Dr.  Ashok Kumar MD

My doctor who prescribes Wellbutrin for ADHD said that too much of it can cause a "cripple" in an enzyme (thinking kidney) that controls the level of Fluvoxamine and Seroquel in my blood and can cause ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.   Gaurav Katiyar MD

I took 4 vicodins 750 by accident 7 hours ago, felt strong side effects earlier but last 3 hours got mild but I still feel some nauseas and dizziness , is it dangerous to fail asleep by now? because ... View answer

Answered by : Dr. Gaurav Katiyar ( General & Family Physician)
Dr. Ronald Schubert MD

for 4 total. 66 300mg Pills. Have had side effects. Extreme Bloating , Facial and Back Acne , Acid Reflux , all the significant side effects. Treatment? ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Saumya Mittal MD

I have been overdosed with neurontin . Legs give up after about 50 metres of walking. Arm movement ... you an alternative treatment to restore my muscle strength? The neurontin supplements fentanyl (75 mcg ... View answer

Answered by : Dr. Saumya Mittal ( Diabetologist)
Dr. Archana Verma MD

our 4 year old has taken 15 homeopathic tablets in one go kindly suggest on urgent basis, cannot wait more ... View answer

Answered by : Dr. Archana Verma ( Pediatrician)

Public Forum Discussions

Dr. AJEET SINGH MD

hi its been 2 weeks since I took a exggarated pracetamol overdose its just a query realy my sides are stull sore I got treatment that night vomited a lot my NAC BLOODAS CAME BACK NORMAL I REALY NEVA ... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)
Dr. HARSH PATEL MD

I took a double dose of Atenolol this morning took my usual dose of 50mg at 6.30am and went back to bed and woke at 10.45am and took another 50mg of Atenolol as i forgot i took them. Is this anything to worry about the... View answer

Answered by : Dr. HARSH PATEL ( General & Family Physician)
Dr.      Bhanu Partap MD

in the morning 5 am after eating tablet 4 to 5 times he starts loose motion those time no side effect ... kindly suggest what is the treatment and if no treatment then what is the... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr.  Het Ram Bishnoi MD

I am over sixty and a heavy smoker, I also have asthma and have been on Ventolin for treatment of this but have needed more than the recommended dose so have been overusing it. I am due for an Asthma review ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr. Sanjay Kini MD

What happens in treatment if / when you max out on thyroid rx? I am female, recently on 137 mcg of levothyroxine (age 56). My older sister is on 75 mcg. I am also diabetic type 2. All of this in the family ... View answer

Answered by : Dr. Sanjay Kini ( General & Family Physician)

Mobile Questions and Answers

Dr. Naval Mendiratta MD

Good evening. Thyronorm can cause increased blood pressure, increased heart rates, anxiety, tremors and maybe diarrhea. Try to avoid overdosing it and if you have kindly refrain from taking any more.

Niraj Modi MD

It is use for moderate to severe pain. And side effects are many I suggest to check on google. This side effect will be seen only if used regularly for more time or in case of...

Dr. Irshad H Naqvi MD

Hi Dear Welcome to the HCM, 5 ml is ok for a one year child .Provided the baby is of about 10 kg. I think not to worry much overdoes will cause only drowsiness. Thanks